# SDR SIMA20121219010

- Difficulty date: December 19, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,546 hours, 16,386 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Screw
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT OVERWING EMERGENCY EXIT CATCHING ON PANEL WHEN OPENING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND TO BE LEFT OVERWING EMERGENCY EXIT.  SECURED LEFT OVERWING EMERGENCY EXIT SIDEWALL LINER UPPER SCREWS IAW EMB 145 AMM 20-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
